Partitions of large Rado graphs

Džamonja, Mirna, Larson, Jean and Mitchell, Bill (2009) Partitions of large Rado graphs. Archive for Mathematical Logic, 48 (6). pp. 579-606. ISSN 0933-5846

[thumbnail of radopre.pdf]
Preview
PDF (radopre.pdf) - Accepted Version
Download (326kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Logic
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:19
Last Modified: 19 Dec 2022 15:31
URI: https://ueaeprints.uea.ac.uk/id/eprint/19969
DOI: 10.1007/s00153-009-0138-2

Actions (login required)

View Item View Item